Skip to main content
Article thumbnail
Location of Repository

References 1. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton—

By O (i-pavi-mc) Bonetti, Marigonda Antonio (i-vero-i, M. Frémond and Non-smooth Thermomechanics (springer-verlag

Abstract

A metric approach to plasticity via Hamilton-Jacobi equation. (English summary) Math. Models Methods Appl. Sci. 20 (2010), no. 9, 1617–1647.1793-6314 Summary: “Thermodynamical consistency of plasticity models is usually written in terms of the so-called ‘maximum dissipation principle’. In this paper, we discuss constitutive relations for dissipative materials written through suitable generalized gradients of a (possibly non-convex) metric. This new framework allows us to generalize the classical results, providing an interpretation of the yield function in terms of the Hamilton-Jacobi equation theory.

Topics: 12. A. Mielke, Finite elastoplasticity, Lie groups and geodesics on SL(d, in Geometry, Dynamics
Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.352.5111
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.